您当前的位置:
首页 >
文章列表页 >
Blow-up Set of a Class of Quasilinear Parabolic Problem
更新时间:2026-09-14
    • Blow-up Set of a Class of Quasilinear Parabolic Problem

    • 一类拟线性抛物型问题的爆破集
    • Issue 2, Pages: 105-108(2008)
    • Published:2008

    移动端阅览

  • 张海亮. Blow-up Set of a Class of Quasilinear Parabolic Problem[J]. 2008, (2): 105-108. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

67

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

New Advances of Maximum Principles for a Class of Nonlinear Elliptic Equations
Hopkinson Bar Pulse Width Extension Test Method Based on Polyurethane Wave Shaper
Study on the Ultrasonic Adsorption of Cr(Ⅵ) in Water by Tea Biochar Magnetic Materials
High⁃Precision Photoeletric Coordinate Positioning Technology Based on Transformer⁃FPGA Collaborative Feature Modeling
A Meta⁃Learning and VAE⁃GAN Based META⁃VAEGAN⁃DNN Method for Network Intrusion Detection

Related Author

张海亮
张武

Related Institution

山西大学数学系
上海大学计算机学院
0